MathSciNet Relay Station
MathSciNet bibliographic data
MR1930190 (2003h:37119) 37K10 (35Q51 35Q55)
Ma, Wenxiu; Zhou, Ruguang Adjoint symmetry constraints of multicomponent AKNS equations. Chinese Ann. Math. Ser. B 23 (2002), no. 3, 373–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement